# SDR SWAA062395

- Difficulty date: July 6, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 47,876 hours, 47,720 cycles
- System (JASC): 2612 · Fire Detection
- Part: Cdu
- Part number: 10001201
- Part serial: 0299
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE AIRBORNE BOTH FIRE BELLS CAME ON, CARGO FIRE SYSTEM LIGHTS ILLUMINATED.  REMOVED AND REPLACED CDU PER MM.
